Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Modulus of continuity and conditional stability for linear regularization schemes

M. Schieck1

1Department of Mathematics, Chemnitz University of Technology, D-09107 Chemnitz, Germany. Email:

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 17, Issue 1, Pages 85–89, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/JIIP.2009.010, February 2009

Publication History

Published Online:


This paper surveys the concept of conditional stability for linear ill-posed problems with error estimates based on the modulus of continuity. Combining the ideas of [Hofmann, Mathé, Schieck, J. Inv. Ill-Posed Problems 16: 569–587, 2008] and [Kabanikhin, Schieck, J. Inv. Ill-Posed Problems 16: 267–282, 2008] fundamental properties are formulated and convergence rates results for regularized solutions concerning linear regularization schemes are carried out.

Key words.: Linear ill-posed problems; modulus of continuity; conditional stability; general regularization methods; profile functions

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Xiangtuan Xiong, Liqin Zhu, and Ming Li
Mathematics and Computers in Simulation, 2011, Volume 82, Number 2, Page 332

Comments (0)

Please log in or register to comment.